# SDR F3LA2021120800087

- Difficulty date: December 2, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 14,343 hours, 6,012 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 14,343 hours, 6,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Green Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: G, A

## Discrepancy

FUMES IN REAR OF AIRCRAFT PHYSICAL SYMPTOMS OF HEADACHE EYES AND PASSENGERS VOMITING. EMERGENCY DIVERT. FIRE DEPT FOUND ELEVATED CO. CORRECTIVE ACTION LP164569 ITEM 1 -- DURING TROUBLESHOOTING USE TSM 05-50-00-810-831-A FOUND GREEN HYDRAULIC TO BE OVER FILLED AND COMING OUT OF THE OVERFLOW DRAIN VALVE CLEAN UP AREA AND PERFORMED DECONTAMINATION OF ENVIORNMENTAL CONTROL SYSTEM REF AMM 21-000-615-802-A NO ODOR NOTED AT THIS TIME .
